Alert archive / Florida / Wind Chill Advisories in 2008
Wind Chill Advisory 3, NWS Melbourne, FL
NWS Melbourne, FL issued this wind chill advisory at Nov 18, 2008, 4:02 AM EST for 6 counties in Florida. It took effect at Nov 18, 2008, 3:33 PM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2008, 4:02 AM EST (09:02 UTC)
- In effect from
- Nov 18, 2008, 3:33 PM EST
- Expired
- Nov 19, 2008, 9:00 AM EST
- In force
- 17 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 9.0 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1761 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS42 KMLB 180902 WSWMLB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 402 AM EST TUE NOV 18 2008 ...STRONG WINDS AND COLDER TEMPERATURES WILL GENERATE LOW WIND CHILL TEMPERATURES LATE TONIGHT... FLZ041-044>046-053-058-141-144-147-191200- /O.NEW.KMLB.WC.Y.0003.081119T0800Z-081119T1200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...KISSIMMEE...ST CLOUD...OKEECHOBEE...DAYTONA BEACH... CLERMONT...TITUSVILLE 402 AM EST TUE NOV 18 2008 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 7 AM EST TONIGHT... A REINFORCING COLD FRONT WILL MOVE SOUTH OVER THE AREA TODAY USHERING IN COLDER TEMPERATURES INTO THE AREA TODAY INTO TONIGHT. LOWS OVER NORTHERN AND INTERIOR LOCATIONS WILL FALL INTO THE MID TO UPPER 30S TONIGHT. THIS COMBINED WITH WINDS AROUND 10 TO 15 MPH WILL CREATE WIND CHILL TEMPERATURES IN THE UPPER 20S TO LOW 30S LATE TONIGHT. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ WEITLICH
4 follow-up statements
000 WWUS42 KMLB 182033 WSWMLB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 333 PM EST TUE NOV 18 2008 ...STEADY NORTHWEST WINDS AND NEAR RECORD LOW TEMPERATURES WILL GENERATE LOW WIND CHILL TEMPERATURES LATE TONIGHT AND WEDNESDAY MORNING... FLZ047-054-059-064-190445- /O.EXB.KMLB.WC.Y.0003.081119T0500Z-081119T1400Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN- INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH... FORT PIERCE...HOBE SOUND 333 PM EST TUE NOV 18 2008 ...A WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY. A COLD FRONT MOVING THROUGH CENTRAL FLORIDA THIS AFTERNOON WILL USHER COLD DRY AIR ACROSS THE AREA TONIGHT. LOWS WILL DROP INTO THE LOW TO MID 40S ALONG THE IMMEDIATE COAST...AND INTO THE UPPER 30S TO LOW 40S WEST OF INTERSTATE 95. THE NEAR RECORD LOW TEMPERATURES WILL COMBINE WITH NORTHWEST WINDS OF 10 TO 15 MPH TO CREATE WIND CHILL READINGS IN THE LOW TO MID 30S EARLY WEDNESDAY MORNING...MAINLY WEST OF INTERSTATE 95. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ FLZ041-044>046-053-058-141-144-147-190445- /O.EXT.KMLB.WC.Y.0003.081119T0500Z-081119T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...KISSIMMEE...ST CLOUD...OKEECHOBEE...DAYTONA BEACH... CLERMONT...TITUSVILLE 333 PM EST TUE NOV 18 2008 ...WIND CHILL ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY... A COLD FRONT MOVING THROUGH CENTRAL FLORIDA THIS AFTERNOON WILL USHER COLD DRY AIR ACROSS THE AREA TONIGHT. LOWS WILL DROP INTO THE LOW TO MID 30S NORTH OF INTERSTATE 4...AND INTO UPPER 30S TO LOWER 40S ELSEWHERE. THE NEAR RECORD LOW TEMPERATURES WILL COMBINE WITH NORTHWEST WINDS OF 10 TO 15 MPH TO CREATE WIND CHILL READINGS IN THE MID 20S TO LOW 30S EARLY WEDNESDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ BRAGAW
000 WWUS42 KMLB 190335 WSWMLB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1035 PM EST TUE NOV 18 2008 ...STEADY NORTH WINDS WILL GENERATE LOW WIND CHILL VALUES EARLY WEDNESDAY MORNING... FLZ041-044>047-053-054-058-059-064-141-144-147-191400- /O.CON.KMLB.WC.Y.0003.081119T0500Z-081119T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... DAYTONA BEACH...CLERMONT...TITUSVILLE 1035 PM EST TUE NOV 18 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST WEDNESDAY... A CONTINENTAL POLAR AIRMASS IS OVERSPREADING CENTRAL FLORIDA. MUCH BELOW NORMAL TEMPERATURES ARE EXPECTED OVERNIGHT WITH LOWS DROPPING INTO THE 30S ACROSS NORTHERN AND INTERIOR SECTIONS. NORTH WINDS OF 10 TO 15 MPH WILL MAKE IT FEEL EVEN COLDER. THE COLDEST WIND CHILL VALUES ARE EXPECTED TO OCCUR EARLY WEDNESDAY MORNING... RANGING FROM THE MID 20S NORTH AND WEST OF ORLANDO TO THE LOWER AND MID 30S ELSEWHERE INLAND FROM THE COAST. WIND CHILL VALUES ALONG THE IMMEDIATE COAST SOUTH OF THE CAPE SHOULD REMAIN IN THE LOWER 40S. A WIND CHILL ADVISORY IS ISSUED FOR EAST CENTRAL FLORIDA WHEN WIND SPEEDS ARE AT LEAST 10 MPH AND WIND CHILLS ARE BELOW 35 DEGREES. IF YOU WILL BE VENTURING OUTDOORS OVERNIGHT OR EARLY WEDNESDAY MORNING...DRESS IN LAYERS TO INSULATE YOUR BODY AND WEAR A HAT. BE SURE TO KEEP ALL COMBUSTIBLE MATERIAL AWAY FROM SPACE HEATERS... SUCH AS PILLOWS...BLANKETS AND CURTAINS...TO PREVENT FIRE. $$ KELLY
000 WWUS42 KMLB 190847 WSWMLB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 347 AM EST WED NOV 19 2008 ...STEADY NORTH WINDS WILL GENERATE LOW WIND CHILL VALUES EARLY THIS MORNING... FLZ041-044>047-053-054-058-059-064-141-144-147-191400- /O.CON.KMLB.WC.Y.0003.000000T0000Z-081119T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... DAYTONA BEACH...CLERMONT...TITUSVILLE 347 AM EST WED NOV 19 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... WELL BELOW NORMAL TEMPERATURES IN THE 30S ACROSS NORTHERN AND INTERIOR LOCATIONS ARE EXPECTED EARLY THIS MORNING. NORTH WINDS OF 10 TO 15 MPH WILL MAKE IT FEEL EVEN COLDER. THE COLDEST WIND CHILL VALUES ARE EXPECTED TO OCCUR EARLY THIS MORNING...RANGING FROM THE MID 20S NORTH AND WEST OF ORLANDO TO THE LOWER AND MID 30S ELSEWHERE INLAND FROM THE COAST. WIND CHILL VALUES ALONG THE IMMEDIATE COAST SOUTH OF THE CAPE SHOULD REMAIN IN THE LOWER 40S. A WIND CHILL ADVISORY IS ISSUED FOR EAST CENTRAL FLORIDA WHEN WIND SPEEDS ARE AT LEAST 10 MPH AND WIND CHILLS ARE BELOW 35 DEGREES. IF YOU WILL BE VENTURING OUTDOORS THIS MORNING...DRESS IN LAYERS TO INSULATE YOUR BODY AND WEAR A HAT. BE SURE TO KEEP ALL COMBUSTIBLE MATERIAL AWAY FROM SPACE HEATERS... SUCH AS PILLOWS...BLANKETS AND CURTAINS...TO PREVENT FIRE. $$ WEITLICH
000 WWUS42 KMLB 191406 WSWMLB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 906 AM EST WED NOV 19 2008 FLZ041-044>047-053-054-058-059-064-141-144-147-191515- /O.EXP.KMLB.WC.Y.0003.000000T0000Z-081119T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... DAYTONA BEACH...CLERMONT...TITUSVILLE 906 AM EST WED NOV 19 2008 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. $$ 07
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this wind chill advisory went out at Nov 18, 3:40 AM EST, 22 minutes earlier.
Area forecast discussion, Nov 18, 3:40 AM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
340 AM EST TUE NOV 18 2008
.DISCUSSION...
...ELEVATED FIRE WEATHER THREAT THIS AFTERNOON...
...HAZARDOUS MARINE CONDITIONS DEVELOPING TODAY...
...NEAR RECORD LOWS EXPECTED TONIGHT WITH WIND CHILLS REACHING
FREEZING OVER THE NORTH AND INTERIOR...
...NEAR RECORD LOWS AGAIN WED NIGHT WITH PATCHY FROST POSSIBLE
NORTHERN SECTIONS...
TODAY/TONIGHT...REINFORCING COLD FRONT WILL MOVE SOUTH OVER THE AREA
TODAY WHICH WILL USHER IN MUCH DRIER AIR WITH NO POTENTIAL FOR
PRECIP AND CLEAR SKIES EXPECTED. STRONG CAA WILL OCCUR BEHIND THIS
BOUNDARY WITH TEMPS WELL BELOW NORMAL. HIGHS WILL ONLY REACH INTO
THE LOW 60S OVER THE FAR NORTH AND MID TO UPPER 60S FARTHER SOUTH.
STRONG PRESSURE GRADIENT WILL EXIST BEHIND THE FRONT BETWEEN LOW
PRESSURE EAST OF THE MID ATLANTIC COAST AND HIGH PRESSURE OVER THE
MIDWEST. THIS WILL ALLOW WINDS TO QUICKLY PICK UP OUT OF THE NW AS
FRONT PASSES WITH BREEZY WINDS UP TO 15 TO 20 MPH AND HIGHER GUSTS
EXPECTED. PRESSURE GRADIENT WILL REMAIN STRONG OVERNIGHT WITH WINDS
REMAINING OUT OF THE NORTHWEST AROUND 10 TO 15 MPH. THIS COMBINED
WITH LOWS IN THE MID TO UPPER 30S TONIGHT WILL PRODUCE WIND CHILL
VALUES REACHING FREEZING OVER NORTHERN AND INTERIOR LOCATIONS. HAVE
THEREFORE ISSUED A WIND CHILL ADVISORY FOR THIS AREA LATE TONIGHT.
WOULD NOT BE SURPRISED TO SEE A COUPLE SITES OVER THE NORTH TIE OR
EVEN BREAK THEIR LOW TEMPERATURE RECORDS TONIGHT. ALSO WILL MENTION
IN THE ZONES OVER THE FAR NORTH ISOLATED NORMALLY COLDER LOCATIONS
POSSIBLY REACHING FREEZING LATE TONIGHT.
WEDNESDAY...L/W TOUGH WILL PUSH OFFSHORE WITH SFC HIGH BUILDING INTO
THE SE STATES EARLY WED MORNING. AFTER A COLD START IN THE UPPER 30S
TO MID 40S SHORTLY AFTER SUNRISE...HIGH TEMPS WILL ONLY WARM TO
AROUND 60 NORTH AND THE MID 60S SOUTH IN THE AFTERNOON. NORTHERLY
FLOW AT 10-15 MPH WILL DECREASE SOME IN THE LATE AFTERNOON AS THE
SFC HIGH SETTLES SOUTHWARD AND LOW LVL NNE FLOW PROVIDES SOME
MODIFICATION OFF THE ATLC. BOTH GFS/NAM INDICATE SOME LGT QPF ALONG
THE TREASURE COAST AND A SATURATED LYR (BTWN H9-H8) ENCROACHING OF
THE COAST BUT STILL VERY DRY ABOVE H7 SO WILL KEEP SHOWERS OUT OF
THE FCST.
WED NIGHT...NAM/GFS AND ECM INDICATE SFC HIGH CENTER OVER W CENTRAL
FL NEAR 12Z WHICH SHOULD ALLOW FOR EXCELLENT RADIATIONAL COOLING
ACROSS INTERIOR SECTIONS. EXPECT SOME LOWS IN THE MID 30S ACROSS
VOLUSIA AND LAKE COUNTIES AND HAVE ADDED PATCHY FROST MENTION
THERE...A FEW OF THE NORMALLY COLDER INTERIOR LOCALES ACROSS FAR NW
SECTIONS COULD ALSO SEE LOWS NEAR FREEZING. EXPECT UPR 30S ORLANDO
SOUTHWARD ACROSS THE INTERIOR AND LOWER 40S FROM SRN BREVARD TO
MARTIN ALONG THE COAST.
THU...WNW FLOW ALOFT WITH SFC RIDGE AXIS ALSO SETTLING S TWD S FL.
NW FLOW EARLY WILL BECOME W/WNW IN THE AFTN TEMPS WILL REMAIN BELOW
NORMAL BUT THE WESTERLY FLOW WILL ALLOW TEMPS TO WARM BACK TO NEAR
70 DEGS. AIRMASS CONTINUES DRY WITH SUNNY SKIES EXPECTED.
FRIDAY...ANOTHER S/W TROUGH IS POISED TO MOVE OFF THE MID ATLC
REINFORCING THE BROAD L/W TROUGH NEAR THE EAST COAST. NW FLOW WILL
BECOME NORTHERLY...WITH ANOTHER NORTHERLY SURGE EXPECTED IN THE
AFTERNOON HOURS. HIGHS IN THE 60S NORTH AND LWR 70S FAR SOUTH.
SAT-TUE...SFC HIGH ACROSS THE OHIO VALLEY WILL DRIFT TWD THE SE
STATES WITH FLOW BECOMING NE...THEN ENE EARLY NEXT WEEK. BREEZY
ONSHORE FLOW IS EXPECTED...WITH A SLIGHT INCREASE IN MOISTURE FROM
THE ATLC. WILL JUST ADD SLGT SHOWER CHCS TO THE ATLC WATERS AT THIS
TIME AND LEAVE OUT LOW COASTAL POPS FOR NOW...THOUGH A FEW LIGHT
SHOWERS COULD MOVE ONSHORE LATE IN THE WEEKEND INTO EARLY NEXT WEEK.
TEMPS WILL MODERATE WITH ONSHORE FLOW WITH LOWS MAINLY IN THE 50S
AND HIGHS FROM 70-75.
&&
.AVIATION...VFR CONDITIONS EXPECTED OVER THE NEXT 24 HOURS. NW WINDS
WILL PICK UP ACROSS THE CWA AND BECOME BREEZY AROUND 15 KTS WITH
GUSTS AS HIGH AS 20-25 KTS BEHIND PASSING COLD FRONT BY LATE MORNING
INTO THE AFTERNOON HOURS.
&&
.MARINE...REINFORCING COLD FRONT WILL PASS SOUTH OVER THE AREA TODAY
WITH MARINE CONDITIONS QUICKLY DEGRADING BEHIND THE BOUNDARY. WINDS
WILL PICK UP OUT OF THE NW UP TO 20 KTS NEARSHORE AND UP TO 20-25
KTS OFFSHORE. SEAS WILL BE SLOWER TO RESPOND BUT WILL BUILD TO
AROUND 5-7 FT TONIGHT NEARSHORE AND UP TO 11 FT OFFSHORE. WILL
INCLUDE ALL COASTAL WATERS IN THE SCA STARTING THIS MORNING AND
CONTINUING INTO TONIGHT. MARINE CONDITIONS WILL REMAIN HAZARDOUS
INTO WEDNESDAY...WITH DECREASING WINDS/SEAS WED NGT AND THU AND THEN
ANOTHER NORTHERLY SURGE EXPECTED FRIDAY WITH INCREASING WINDS AND
SEAS.
&&
.FIRE WEATHER...A VERY DRY AND COOL AIRMASS WILL MOVE INTO THE AREA
BEHIND A REINFORCING COLD FRONT THAT WILL PUSH SOUTH OVER THE REGION
TODAY. NW WINDS WILL ALSO BECOME BREEZY AS THE BOUNDARY PASSES WITH
SUSTAINED 20 FOOT WINDS UP TO 15 MPH. THIS COMBINED WITH RH VALUES
FALLING BELOW 35 PERCENT OVER MUCH OF THE AREA THIS AFTERNOON WILL
CREATE AN ELEVATED FIRE WEATHER THREAT WITH A RED FLAG WARNING IN
EFFECT FOR ALL OF THE CWA EXCEPT FOR SAINT LUCIE AND MARTIN COUNTIES
WHERE RH VALUES LOOK TO STAY ABOVE CRITICAL LEVELS. WILL HOIST FIRE
WEATHER WATCH FOR NRN INTERIOR SECTIONS WED WHERE FOUR HR DURATIONS
OF LOW RH MAY BE MET.
&&
.CLIMATE.. ...RECORD LOWS TEMPS
FOR WED...AND THU...
DAYTONA BEACH 34/1951 37/1949
ORLANDO 36/1951 39/1968
MELBOURNE 40/1981 40/1968
VERO BEACH 40/1951 40/1968
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 61 36 59 36 / 0 0 0 0
MCO 64 38 62 39 / 0 0 0 0
MLB 68 41 62 42 / 0 0 0 0
VRB 69 44 64 44 / 0 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE.
WIND CHILL ADVISORY FROM 3 AM TO 7 AM EST WEDNESDAY FOR COASTAL
VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN LAKE-
OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR INLAND VOLUSIA-NORTHERN LAKE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST WEDNESDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...WEITLICH
LONG TERM....VOLKMERHazardous weather outlook, Nov 17, 4:27 AM EST, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 427 AM EST MON NOV 17 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-172100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 427 AM EST MON NOV 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...WIND AND SEA IMPACT... EVEN AS SEAS SLOWLY DECLINE TODAY...SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION OVER THE OFFSHORE WATERS SOUTH OF SEBASTIAN FOR SEAS UP TO 6 FEET. ...FIRE WEATHER IMPACT... A DRY AIR MASS WILL BRING AN INCREASED FIRE WEATHER CONCERN OVER INTERIOR SECTIONS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A REINFORCING SHOT OF COLD AIR WILL PUSH DOWN THE PENINSULA TUESDAY... RESULTING IN DETERIORATING BOATING CONDITIONS A CONTINUED FIRE WEATHER CONCERN. CHILLY TEMPERATURES ARE EXPECTED OVERNIGHT INTO WEDNESDAY MORNING WITH A CONCERN FOR PATCHY FROST OVER PORTIONS OF THE INTERIOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. GLITTO
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 4:10 AM EST | Fire Weather Watch | MLB | Lake, Orange, Osceola, Seminole, Volusia | 24 hr |
| Nov 18, 4:10 AM EST | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 13 hr |
Nearby
Wind Chill Advisories in Florida, 2008Every wind chill advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.